Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 221, NWS Atlanta, GA

July 31, 20244 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 31, 2024, 5:24 PM EDT for 4 counties in Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2024, 5:24 PM EDT (21:24 UTC)
Expired
Jul 31, 2024, 6:02 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Jones County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:48 PM EDTTSTM WND DMG4 Nnw Milledgeville, GATree down at Cambridge Drive and Cords Bridge Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2294 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

095 
WUUS52 KFFC 312124
SVRFFC
GAC009-141-169-237-312215-
/O.NEW.KFFC.SV.W.0221.240731T2124Z-240731T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
524 PM EDT Wed Jul 31 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Baldwin County in central Georgia...
  Southwestern Putnam County in central Georgia...
  Southwestern Hancock County in east central Georgia...
  Northeastern Jones County in central Georgia...

* Until 615 PM EDT.

* At 524 PM EDT, a severe thunderstorm was located over Resseaus
  Crossroads, or 9 miles south of Eatonton, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Milledgeville, Eatonton, Midway-Hardwick, Meriwether, Ethridge,
  Beulah, Underwood, Allenwood, Resseaus Crossroads, Pancras,
  Scottsboro, Plant Harlee Branch, Hardwick, and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3310 8308 3308 8309 3298 8320 3298 8322
      3297 8324 3317 8353 3331 8342 3316 8303
TIME...MOT...LOC 2124Z 308DEG 19KT 3320 8342 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
473 
WWUS52 KFFC 312149
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
549 PM EDT Wed Jul 31 2024

GAC169-312159-
/O.CAN.KFFC.SV.W.0221.000000T0000Z-240731T2215Z/
Jones GA-
549 PM EDT Wed Jul 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3310 8308 3308 8309 3298 8320 3298 8322
      3297 8324 3297 8325 3308 8340 3310 8341
      3326 8329 3316 8303
TIME...MOT...LOC 2149Z 264DEG 19KT 3313 8326 

$$

GAC009-141-237-312215-
/O.CON.KFFC.SV.W.0221.000000T0000Z-240731T2215Z/
Baldwin GA-Putnam GA-Hancock GA-
549 PM EDT Wed Jul 31 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR BALDWIN...SOUTH CENTRAL PUTNAM AND SOUTHWESTERN HANCOCK
COUNTIES...

At 549 PM EDT, a severe thunderstorm was located near Milledgeville,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Milledgeville, Midway-Hardwick, Meriwether, Plant Harlee Branch,
Beulah, Underwood, Hardwick, Browns Crossing, Allenwood, Pancras, and
Scottsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3310 8308 3308 8309 3298 8320 3298 8322
      3297 8324 3297 8325 3308 8340 3310 8341
      3326 8329 3316 8303
TIME...MOT...LOC 2149Z 264DEG 19KT 3313 8326 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
985 
WWUS52 KFFC 312202
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Wed Jul 31 2024

GAC009-141-237-312212-
/O.CAN.KFFC.SV.W.0221.000000T0000Z-240731T2215Z/
Baldwin GA-Putnam GA-Hancock GA-
602 PM EDT Wed Jul 31 2024

...THE SEVERE THUNDERSTORM WARNING FOR BALDWIN...SOUTH CENTRAL PUTNAM
AND SOUTHWESTERN HANCOCK COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

&&

LAT...LON 3310 8308 3308 8309 3298 8320 3298 8322
      3297 8324 3297 8325 3308 8340 3310 8341
      3326 8329 3316 8303
TIME...MOT...LOC 2157Z 308DEG 19KT 3309 8320 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:31 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 31, 2:31 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Wed Jul 31 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 228 PM EDT Wed Jul 31 2024

Current conditions. Scattered showers with a few rumbles of thunder
have started to fire mostly south of a line from Macon to Columbus.
A few showers have also begun to pop up near the metro. Temperatures
currently hang mid to low 90s, however dew points near 77 mean heat
indices of 103+ are possible southeast of I-85. A heat advisory is
in affect for most of central and east GA.

Northwest flow continues, however the ridge which has sat to our
west has slowly slid eastward. This puts the CWA in a slightly,
emphasis on the slightly, less ideal position for MCS maintenance
across the metro. Surface CAPE for much of the area has likely hit
near its peak at around 3000 in the Northeast CWA to 5000 in the
Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE
sits near 1000 J/Kg for much of the area. The feature to watch this
evening is currently located in Eastern TN. Should the system get
its act together, a similar outcome to yesterday may occur, just
more towards Athens. Given the convection already triggering south
of Columbus and Macon, any system that moves down from the north
will likely run into a more overworked environment and will not be
as long lasting as previous days. A few storms this afternoon could
become strong to severe with the main hazard being gusty or damaging
winds. Most storms will see frequent lightning and heavy rainfall.

SM

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 228 PM EDT Wed Jul 31 2024

Expect a somewhat notable change (for early August) to the
overall pattern heading into this weekend as an upr trough is
expected to move from the Upper Midwest to the Appalachians by
Saturday afternoon. This will likely reduce the heat a bit, but
increase our rain/storm chances once again (at least temporarily).
By Sunday into the first part of next week, the broad upper ridge
that is dominating the western CONUS, will creep back east,
returning higher heat to the area and lesser rain/storm chances.
Monday through next Wednesday, the upr ridge axis is likely to
stretch from the Four Corners to the Lower MS River Valley
resulting in relatively dry but hot conditions.

Heat Advisory levels will likely be met yet again on Friday, and
perhaps for a few areas in our SE (south of I-16 and east of I-75)
on Saturday. But the drier air coming in behind the above mentioned
trough should bring enough of a reprieve that heat index values are
not expected to reach 105+F Sunday through the middle of next week
(at this time).

Beyond Saturday, chances for storms come down quite a bit and should
generally be seeing isolated to widely scattered "diurnally-driven"
activity.

DJN.83

&&

.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Wed Jul 31 2024

Scattered shra and tsra this afternoon and evening, requiring both a
TEMPO and vcsh. Storms may develop into more organized clusters with
gusty and variable winds. Conditions outside thunderstorms will be
VFR. Cigs of SCT015 are possible during the early morning hours
tomorrow before sunrise. Winds generally out of the West at 4 to 9
kts, dropping to VRB03KT or 00000KT overnight. Winds from the west
at 3 to 8 kts tomorrow.

//ATL Confidence...18Z Update...
Medium confidence evening convection evolution.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  98  75  99 /  20  20  20  30
Atlanta         75  96  76  97 /  20  20  10  30
Blairsville     68  90  70  91 /  10  30  20  40
Cartersville    73  96  75  97 /  10  20  10  30
Columbus        76  98  77  98 /  20  20  10  30
Gainesville     74  95  76  96 /  20  20  20  30
Macon           73  97  75  97 /  20  20  10  30
Rome            73  96  75  96 /   0  20  10  30
Peachtree City  73  96  75  97 /  20  20  10  30
Vidalia         75  97  76  96 /  20  20  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005-
011>013-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

Heat Advisory until 8 PM EDT this evening for GAZ024-025-027-
035>039-046>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....DJN.83
AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Wed Jul 31 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Wed Jul 31 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening. A
few storms may persist into the evening and overnight hours.
Strong to severe thunderstorms will be capable of producing
damaging winds and hail, as well as frequent lightning and locally
heavy rainfall.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Tuesday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

A heat advisory has been issued for most of central and north GA
from 10am through 9pm tomorrow evening, with the exception of the
mountains. Heat indices of 100 to 110 are expected. Elevated heat
indices are anticipated through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 31, 4:26 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
426 PM EDT Wed Jul 31 2024

GAZ081-094-095-312100-
Peach GA-Houston GA-Crawford GA-
426 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of northeastern Peach,
northeastern Houston and east central Crawford Counties through 500
PM EDT...

At 426 PM EDT, a strong thunderstorm was over Powerville, or 7 miles
northeast of Fort Valley, moving southeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Perry, Warner Robins, Centerville, Byron, Robins AFB, Powerville,
Jack Brown Estates, Miami Valley, and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3264 8394 3275 8386 3260 8355 3247 8373
TIME...MOT...LOC 2026Z 314DEG 14KT 3262 8379

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 31, 4:29 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT Wed Jul 31 2024

GAZ045-046-048-055-057-058-312100-
Butts GA-Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
429 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of southwestern
Rockdale, south central DeKalb, central Henry, north central Butts,
northeastern Clayton and southwestern Newton Counties through 500 PM
EDT...

At 428 PM EDT, a line of strong thunderstorms was along a line
extending from Morrow to near Flippen to near Fincherville, and
moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Stockbridge, Forest Park, Morrow, Lake City, Porterdale,
Rex, Ola, Magnet, Richardson Park, Ellenwood, Hidden Valley Park,
Fort Gillem, Panola Mountain State Park, Flippen, Kelleytown, Oak
Hill, Eagles Landing, Rocky Plains, and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3356 8438 3371 8426 3358 8391 3346 8376
      3346 8377 3337 8410 3350 8422
TIME...MOT...LOC 2028Z 253DEG 19KT 3359 8432 3352 8416 3341 8400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 4:43 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
443 PM EDT Wed Jul 31 2024

GAZ048-059-060-071-072-312115-
Putnam GA-Monroe GA-Jones GA-Jasper GA-Newton GA-
443 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of southwestern Putnam,
northeastern Monroe, northwestern Jones, Jasper and southeastern
Newton Counties through 515 PM EDT...

At 443 PM EDT, a line of strong thunderstorms was along a line
extending from North Alcovy to Adgateville to near Forsyth, and
moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Forsyth, Monticello, Shady Dale, Stewart, Turtle Cove, Wayside, Dames
Ferry, Berner, Round Oak, Willard, Jarrell Plantation, Central
Georgia Experiment Stn, Calvin, Eudora, Hillsboro, North Alcovy,
McElheneys Crossroads, Juliette, Stanfordville, and Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3302 8397 3324 8377 3347 8391 3346 8358
      3344 8353 3344 8350 3324 8344 3293 8370
      3295 8371 3295 8373 3294 8373 3293 8374
TIME...MOT...LOC 2043Z 275DEG 17KT 3344 8382 3324 8370 3303 8389

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 4:45 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Wed Jul 31 2024

GAZ067-312115-
Meriwether GA-
445 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of northern Meriwether
County through 515 PM EDT...

At 445 PM EDT, a strong thunderstorm was over Saint Marks, or 8 miles
northwest of Greenville, moving south at 10 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Greenville, Luthersville, Lone Oak, Rocky Mount, Saint Marks,
Odessadale, and Wooster.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3318 8486 3323 8470 3305 8457 3296 8483
TIME...MOT...LOC 2045Z 340DEG 8KT 3314 8478

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 5:00 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
500 PM EDT Wed Jul 31 2024

GAZ069-071-079>082-312130-
Monroe GA-Taylor GA-Bibb GA-Upson GA-Crawford GA-Talbot GA-
500 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of west central Bibb,
south central Monroe, southeastern Upson, Crawford, southeastern
Talbot and Taylor Counties through 530 PM EDT...

At 500 PM EDT, a line of strong thunderstorms was along a line
extending from near Russellville to near Salem to Baldwinville, and
moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler, Roberta, Reynolds, Junction City, Baldwinville, Russellville,
Musella, Knoxville, Howard, Salem, Sandy Point, Horns, Carsonville,
Wesley Church, Fickling Mill, and Prattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3275 8377 3256 8406 3247 8439 3266 8450
      3278 8417 3293 8396
TIME...MOT...LOC 2100Z 334DEG 15KT 3286 8394 3273 8414 3263 8444

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 5:13 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT Wed Jul 31 2024

GAZ049-059-060-072-073-082>084-312145-
Wilkinson GA-Morgan GA-Putnam GA-Baldwin GA-Bibb GA-Jones GA-
Jasper GA-Twiggs GA-
513 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of northwestern
Wilkinson, Baldwin, northeastern Bibb, southwestern Morgan, north
central Twiggs, Putnam, Jones and eastern Jasper Counties through 545
PM EDT...

At 512 PM EDT, a line of strong thunderstorms was along a line
extending from near Shady Dale to near Stanfordville to Arkwright,
and moving southeast at 40 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Macon, Milledgeville, Eatonton, Gray, Gordon, Ivey, Shady Dale,
Midway-Hardwick, Meriwether, Postell, Bradley, Wayside, Allenwood,
Mountain Springs, Griswoldville, Resseaus Crossroads, Round Oak,
Central Georgia Experiment Stn, Plant Harlee Branch, and Arkwright.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3292 8375 3295 8373 3295 8371 3297 8372
      3320 8358 3351 8364 3337 8330 3323 8326
      3319 8327 3319 8324 3301 8319 3270 8336
TIME...MOT...LOC 2112Z 306DEG 35KT 3343 8360 3318 8352 3294 8368

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:44 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam46 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more45 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:30 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Schley, Talbot, Taylor23 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:21 PM EDTSpecial Weather StatementFFCButts, Jasper24 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.